0
TECHNICAL PAPERS

Searching for Robust Minimal-Order Compensators

[+] Author and Article Information
Qian Wang, Robert F. Stengel

Department of Mechanical and Aerospace Engineering, Princeton University, Princeton, NJ 08544

J. Dyn. Sys., Meas., Control 123(2), 233-236 (Nov 10, 1999) (4 pages) doi:10.1115/1.1367270 History: Received November 10, 1999
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
The plant for the benchmark problem
Grahic Jump Location
Weibull curve fit to eight genetic algorithm searches
Grahic Jump Location
System robustness for proper compensators
Grahic Jump Location
Comparison of stochastic robustness of five design solutions

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In